MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOMAT SELECT

KARL STORZ SE & CO. KG ENDOMAT SELECT
Model Number UP210
Medical Device Problem Codes Output Problem (3005); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "on (b)(6) 2026 at 09:00, in operating room 3, the patient underwent hysteroscopy and endometrial lesion resection under general anesthesia.During the procedure, while using the gynecological shaver, the endoscopic irrigation and suction device experienced a display interface malfunction, preventing navigation to the next screen and failing to aspirate tissue normally.The device was immediately powered off and restarted, and maintenance personnel were notified.After the restart, the device returned to the normal interface but subsequently triggered a fault alarm again.The physician changed the specimen collection method, manually using a suction canister to aspirate the tissue.".

Brand Name
ENDOMAT SELECT
Common Device Name
ENDOMAT SELECT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key25126033
Report Number2020550-2026-01026
Device Sequence Number10729204
Product Code HIG
UDI-Device Identifier04048551376041
UDI-Public04048551376041
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
Report Date (Section F) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUP210
Device Catalogue NumberUP210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/28/2026
Event Location Hospital
Date Report to Manufacturer05/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown